# SDR QMLA2018091418101

- Difficulty date: September 10, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N189AM
- Make and model: Bell 407
- Aircraft serial: 54047
- Aircraft time: 2,116 hours, 5,141 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Regulator Valve
- Part number: 724155
- Part serial: 471
- Condition: Unserviceable
- Location: Oil System
- Part time: 2,116 hours, 5,141 cycles
- Component: Oil Cooler
- Component part number: 40636050010510906A
- Stage of operation: AA
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ENGINE OIL TEMPERATURE CLIMBED TO 120 DEGREES C FOR UP TO 20 MINUTES IN FLIGHT. PERFORMED FUNCTIONAL CHECKS OF ENGINE OIL TEMPERATURE INDICATION SYSTEM AND TEMP BULB. BOTH FUNCTION PROPERLY PERFORMED TEMPERATURE REGULATING VALVE FUNCTIONAL TEST. VALVE FAILED TO CLOSE AND DETERMINED TO BE UNSERVICEABLE.
